# SDR 2008UALA03409

- Difficulty date: June 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 44,014 hours, 5,339 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP:  AFT GALLEY FWD WALL.  FOUND LOOSE CONNECTION.  SECURED CONNECTION, OP CHECKED GOOD.  AC OK FOR SERVICE.
